# SDR SWIA202053602

- Difficulty date: September 12, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP INBOARD HINGE BOX AFT ATTACH FITTING ON WING INBOARD ATTACH POINT OUTBOARD LUG GOUGED.  C-CHECK RO 10/20/2020.  BLENDED OUT GOUGE ON LEFT OUTBOARD FLAP INBOARD HINGE BOX AFT ATTACH FITTING ON WING INBOARD ATTACH POINT OUTBOARD LUG, IAW CRJ200 SRM.  BLENDED AREA FOUND TO BE OUT OF LIMITS.  REPAIRED LEFT OUTBOARD FLAP INBOARD HINGE BOX AFT ATTACH FITTING ON WING INBOARD ATTACH POINT OUTBOARD LUG, REF REO.
